# SDR SWAA2022053105473

- Difficulty date: May 7, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS540 AT LEVEL BL0 TO LBL24 AT PASSENGER CABIN 2022-239181 / [01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS540 AT LEVEL BL0 TO LBL24 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9;[02] CERTIFIED STEP 1; COMPLETED. ITEM RII
